# SDR 2006UALA01123

- Difficulty date: June 1, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 54,457 hours, 15,885 cycles
- Engine: Pwa PW2037
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE SAFETY PIN WAS PREVIOUSLY INSTALLED AND NOT REMOVED BEFORE FLT.  SAFETY PIN WAS ROUTINELY INSTALLED PRIOR TO RII INSPECTION OF SLIDE RAFT FOR DOOR 1R.  THE  SAFETY PIN WAS NOT REMOVED AS PER UA OPERATING PROCEDURE BEFORE FLIGHT.  REQUIRES FURTHER TRAINING OF INVOLVED AMTS TO ENSURE SECURING PIN IN SAFETY POUCH BEFORE SLIDE RAFT INSTALLATION.  DOES NOT APPEAR TO BE PROBLEM WITH HARDWARE.
